Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Lip swelling in upper lip, slight indent, white circle with black dot. Due to phetomine intake?

I started taking phetomine that my doctor gave me on tuesday and yesturday (thursday) i realized my lip was starting to swell a little right in the middle of my upper lip . i have a slight indent where it is swollen and there is a little white circle with a black dot in the middle. could it be a reaction to the meds what is it?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Lillyyount,

This medication Phetamine is mainly used as a appetite supressant for the purpose of weight loss.
The problem you are describing as swelling of lip can be the presentation of side effect of this drug. The side effect in the form of urticaria is reported with this drug. As you told that you are experiencing this after taking this medicine than it is most probably because of side effect. I would suggest you to stop this drug and have consultation with your doctor.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor